# SDR SWIA2019110846735

- Difficulty date: November 8, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 37,811 hours, 36,800 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vertical Support
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSPECTION AT FS 409.0+128 VERTICAL POST AT BL 0.0 FOUND CRACKS AROUND RIVET ON RH STIFFENER AT FIRST RIVET ON STIFFENING STRAP. FIRST CRACK EXTENDING OUTWARD FROM RIVET VERTICALLY ALONG STIFFENER MEASURING L=0.117IN. SECOND CRACK EXTENDING FROM RIVET INWARD TOWARD BEND RADIUS OF STIFFENER MEASURING L= 0.229IN. (C-CHECK) RO: 11/8/2019  REMOVED RH STIFFENER AT VERTICAL POST ASSY. LOCATED AT FS409.0+128 PRESSURE BULKHEAD AT BL0.0 & INSTALLED "NEW" RH STIFFENER AT VERTICAL POST ASSY. LOCATED AT FS409.0+128 PRESSURE BULKHEAD AT BL0.0 IAW SRM. PRESSURE LEAK CHECK GOOD.
